# SDR DHL9980188C

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING LEADING EDGE INTERIOR UPPER O/B AREA AT XFS 520 FOUND CRACKED.  REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-21.
